# SDR ASAA2018091426119

- Difficulty date: August 20, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 39,659 hours, 12,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 146A812712
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT TRANSITION SHIELD PANEL HAS CORROSION AND BROKEN NUTPLATE. GROUNDED - YES. REMOVED AND REPLACED TRANSITION SHIELD ASSY IAW SRM 51 40 02 0G 0 W 1 O .056 R 0 L 2" D .056".
